# SDR CALA2021080401250

- Difficulty date: August 3, 2021
- Submitted: August 4, 2021
- Operation: Air carrier
- Aircraft: N784UA
- Make and model: Boeing 777222
- Aircraft serial: 26951
- Aircraft time: 101,039 hours, 13,238 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Part serial: 137796
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LLAR BACK-UP LIGHT BATTERY PACK DOESN''T OPERATE DURING FUNCTIONA L TEST REF HAECO NON-ROUTINE NO.9446466,ORIGINATED BY EMP V90535 9,SPEC NO.B777-33-3-7024. PERFORMED BY EMP V905359,REPLACED LLAR POWER SUPPLY BATTERY PACK AND CARRIED OUT LIGHT TEST,THE RESULT WAS NORMAL REF AMM 33-29- 01-960-809 REV 92A,IDT BY TA472.
